I was in cardiology last week and my kidney levels were looked at to maybe identifying the reason for my chest pains. My creatanine had jumped from 185 to 230 since December and GFR down from 35 to 27. Can a drop like this be normal with CKD?
a drop like that is quite possible as I have had similar drops. However, it may also be a one off and your next reading clsoer to the 35 again. . Levels of creatine can differ for numerous reasons, including level of hydration. Having said that, CKD does not cause kidney pain, although it leaves your more susceptible to infection of urine. I argued this with my nephrologist as I was getting flank pain on and off for weeks. He was right, turned out to be a uti. Has this been tested for a uti? addtionally though, renal pain would definately NOT be in the chest or anywhere near the chest. It starts in the flank area, up around the waist. It can travel or shoot from there to the lower abdomen (eg if a stone or uteric inflammation) but certainly not chest
Thanks for the reply. I went to to Cardiology not through renal pain but there could be a connection through my CKD and cardiovascular disease, so sorry for the confusion. I've had bloods done again today and just waiting for the results to see if my renal function has decreased again. my GP said it could have been reduced as I had Norovirus in January and my bloods done a week or so after it had cleared up. Fingers crossed it was just a blip and I'll know more on Wednesday.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.